DOI 10.2174/1574886317666220627112353
Aluminum Phosphide Poisoning in the North of Iran: A Register-based Research.
Аннотация
BACKGROUND
Aluminum phosphide (ALP) poisoning is considered one of the health care issues in Iran, which is associated with the mortality outcome of patients.
INTRODUCTION
According to the ALP poisoning that commonly results in death, we aimed to evaluate the prevalence of ALP pill poisoning by employing register-based research.
METHODS
In this descriptive cross-sectional study, all selected patients diagnosed and confirmed with ALP poisoning by a specialist and referred to the poisoning ward from the beginning of April 2016 to the end of October 2017 were enrolled, and data were registered in the Disease Registration System by a technical expert for daily follow-up during hospitalization.
RESULTS
Approximately 12.4% of patients had neurological problems, with the majority having paresis (68.3%). Self-poisoning with the purpose of suicide was documented for 96.2% of cases, with the most common cause being family problems (54.1%). In 97.3% of cases, the method of contact with the toxic substance was oral. Hypotension, cardiac, and respiratory complications were observed in 25.2%, 30.8%, and 25% of the patients, respectively. The most gastrointestinal symptoms were nausea and vomiting (86.7%).
CONCLUSION
The results indicate that the rate of ALP pill poisoning is relatively high. Suicide is the most important cause of ALP poisoning, which is more common in men under 40 years of age.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.